# SDR DALA2024070806852

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL FUSELAGE SKIN JUST AFT UPPER CORNER AT RH SLIDING WINDOW CUTOUT AREA.  INTERNAL FUSELAGE SKIN JUST AFT UPPER CORNER AT RH SLIDING WINDOW CUTOUT AREA WAS REPAIRED PER B717-200 SRM 56-10-02-2R REPAIR 1.
